Multipliers and equivalences between Toeplitz kernels

Câmara, MC and Partington, JR orcid.org/0000-0002-6738-3216 (2018) Multipliers and equivalences between Toeplitz kernels. Journal of Mathematical Analysis and Applications, 465 (1). pp. 557-570. ISSN 0022-247X

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2018 Elsevier Inc. This is an author produced version of a paper published in Journal of Mathematical Analysis and Applications. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Toeplitz kernel; Model space; Multiplier; Carleson measure
Dates:
  • Published: 1 September 2018
  • Accepted: 6 May 2018
  • Published (online): 9 May 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 09 May 2018 14:12
Last Modified: 09 May 2019 00:42
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.jmaa.2018.05.023

Download

Share / Export

Statistics